Ati Pharmacology assessment 1 proctored exam
A nurse is caring for a 68-year-old male client in a cardiac clinic. Exhibits Click to highlight the findings that indicate the client may be experiencing digoxin toxicity. To deselect a finding, click on the finding again. The client reports some improvement in shortness of breath with exertion. The client reports feelings of fatigue. Upon auscultation, S3 heart sound noted. Lung sounds clear. Client has 1+ edema on ankles. Client reports nausea. Client reports constipation. Client reports blurred vision. Digoxin 2.2 ng/mL (0.8 to 2 ng/mL). Potassium 4.8 mEq/L (3.5 to 5 mEq/L). Heart rate 55/min. Respiratory rate 16/min. Blood pressure 110/80 mm Hg. Oxygen saturation 96% on room air.
Sign in to reveal the correct answer & rationale
A free account unlocks answers for the preview questions in every exam. A pass unlocks all of them.
Your Progress
Correct0
Incorrect0
Skipped0
Accuracy0%